MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - END CAP D11X0MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - END CAP D11X0MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 80040000S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the end cap has become loosed 2 weeks after the operation conducted on (b)(6) 2026.There is no plan of a revision surgery.".
 
Additional Manufacturer Narrative
The reported event could be confirmed although the device was not returned but a few x-rays were shared which confirms the alleged event.A device inspection was not possible since the affected device was not returned.However, a few x-rays were shared which confirms loosening of the end cap.The end cap appears to be dislodged from the nail but still in close proximity to it.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.With the available information and x-rays, a definitive root cause of the issue could not be determined.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is received or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA4 - END CAP D11X0MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24513891
Report Number0008031020-2026-00362
Device Sequence Number8430653
Product Code HSB
UDI-Device Identifier07613327510980
UDI-Public(01)07613327510980(17)350831(10)K148C81
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number80040000S
Device Lot NumberK148C81
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale